ResearcherID.com
ResearcherID Thomson Reuters  

Holtz, Olga V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-3146-2008
URL: http://www.researcherid.com/rid/A-3146-2008
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Mathematics Department
Role:
Joint Affiliation:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: Matrices that commute with their derivative. On a letter from Schur to Wielandt
Author(s): Holtz, Olga; Mehrmann, Volker; Schneider, Hans
Source: Linear Algebra and Its Applications Volume: 438 Issue: 5 Pages: 2574-2590 Published: MAR 1 2013
Times Cited: 1
DOI: 10.1016/j.laa.2012.10.010
added
20-Mar-13
2. Title: Graph Expansion Analysis for Communication Costs of Fast Rectangular Matrix Multiplication
Author(s): Ballard, G.; Demmel, J.; Holtz, O.; et al.
Source: Design and Analysis of Algorithms. First Mediterranean Conference on Algorithms, MedAlg 2012. Proceedings Pages: 13-36 Published: 2012
DOI: 10.1007/978-3-642-34862-4_2
added
28-Feb-13
3. Title: Graph Expansion and Communication Costs of Fast Matrix Multiplication
Author(s): Ballard, Grey; Demmel, James; Holtz, Olga; et al.
Source: Journal of the Acm Volume: 59 Issue: 6 Published: DEC 2012
Times Cited: 1
DOI: 10.1145/2395116.2395121
added
21-Feb-13
4. Title: HIERARCHICAL ZONOTOPAL SPACES
Author(s): Holtz, Olga; Ron, Amos; Xu, Zhiqiang
Source: Transactions of the American Mathematical Society Volume: 364 Issue: 2 Pages: 745-766 Published: FEB 2012
Times Cited: 3
added
15-Jan-13
5. Title: Structured Matrices, Continued Fractions, and Root Localization of Polynomials
Author(s): Holtz, Olga; Tyaglov, Mikhail
Source: Siam Review Volume: 54 Issue: 3 Pages: 421-509 Published: 2012
Times Cited: 1
DOI: 10.1137/090781127
added
15-Jan-13
6. Title: Szego's theorem for matrix orthogonal polynomials
Author(s): Derevyagin, Maxim; Holtz, Olga; Khrushchev, Sergey; et al.
Source: Journal of Approximation Theory Volume: 164 Issue: 9 Pages: 1238-1261 Published: SEP 2012
Times Cited: 0
DOI: 10.1016/j.jat.2012.05.003
added
15-Jan-13
7. Title: MINIMIZING COMMUNICATION IN NUMERICAL LINEAR ALGEBRA
Author(s): Ballard, Grey; Demmel, James; Holtz, Olga; et al.
Source: Siam Journal on Matrix Analysis and Applications Volume: 32 Issue: 3 Pages: 866-901 Published: 2011
Times Cited: 17
DOI: 10.1137/090769156
added
15-Jan-13
8. Title: New Coins from Old, Smoothly
Author(s): Holtz, Olga; Nazarov, Fedor; Peres, Yuval
Source: Constructive Approximation Volume: 33 Issue: 3 Pages: 331-363 Published: JUN 2011
Times Cited: 0
DOI: 10.1007/s00365-010-9108-5
added
15-Jan-13
9. Title: Zonotopal algebra
Author(s): Holtz, Olga; Ron, Amos
Source: Advances in Mathematics Volume: 227 Issue: 2 Pages: 847-894 Published: JUN 1 2011
Times Cited: 6
DOI: 10.1016/j.aim.2011.02.012
added
15-Jan-13
10. Title: COMMUNICATION-OPTIMAL PARALLEL AND SEQUENTIAL CHOLESKY DECOMPOSITION
Author(s): Ballard, Grey; Demmel, James; Holtz, Olga; et al.
Source: Siam Journal on Scientific Computing Volume: 32 Issue: 6 Pages: 3495-3523 Published: 2010
Times Cited: 5
DOI: 10.1137/090760969
added
15-Jan-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: